Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stomach and breast bloating, painful breasts, headache, weight gain

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
For the past 2-3 months I've experienced Stomach and breast bloating. My breasts are painful. I have headaches and weight gain. My hormones are out of balance. I'm now having the same symptoms I had in peri-menopause, 3 years ago.
Posted Thu, 20 Sep 2012 in Women's Health
Answered by Dr. Susanta Padhy 39 minutes later
Thanks for writing in.

There are a few questions I would need help with before I can comment on this further:

Can you please tell me what hormones are out of balance ? Has a test been done or is it just a subjective feeling?

Has a thyroid function test been done for you ?

As of now, do you have any other symptoms?

You said that your IBS symptoms started after your brother expired, since when you are having depressive or insomnia symptoms ?

Are you on any antidepressants now ?

Getting answers to these would help me answer better

I look forward to your reply
Above answer was peer-reviewed by
Follow-up: Stomach and breast bloating, painful breasts, headache, weight gain 2 days later
It's a subjective feeling concerning my hormones. I feel the same as when I went through peri-menopause 3 years ago. The symptoms subsided about 2 years ago and are now back. (headache, depression,bloating,nervousness.) The bloating is worse than it's ever been. (belly, breasts, and weight gain)

My thyroid is fine.

I am on anti-depressants. Wellbutrin, cymbalta and trazadone. I'm titrating off lamictal. I'm down to 50 mg per day. I've taken various anti-depressants for 20 years.

My main concern is the extreme bloating and weight gain. I've never had this before.
Answered by Dr. Susanta Padhy 46 minutes later
Thanks for the clarification

The current symptoms that you are reporting, what I can guess, may be most likely the "residual symptoms of depression". However, at the same time as because now you are shifting from one to other drug, bloating of stomach may be because of this

Weight gain can occur in depression or because of the drugs you are on

In summary, I would say, keep patience, wait... till your drug titration is finished and I am sure you will feel better.

There is no reason why you should be worried.

Wish you good health and happiness
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor